# SDR CALA2025090508515

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WEB BS 986, RBL 55 CORRODED ON UPPER SURFACE.   REMOVED AND REPLACED THE WEB IAW SRM 51-40-0 2, 51-40-05, & DRAWING 147A5700 REV AA.
